MathSciNet Relay Station
MathSciNet bibliographic data
MR1906592 (2003g:55025) 55R35 (18G10 20J06 55N91 55R37)
Grodal, Jesper Higher limits via subgroup complexes. Ann. of Math. (2) 155 (2002), no. 2, 405–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement